Lung India


Year
: 1999  |  Volume : 17  |  Issue : 2  |  Page : 79--81

Isoniazid Induced Fever - Report Of Two Geriatric Cases


O. P Gupta1, R Gupta2, V. K Arora3 
1 
2 
3 

Correspondence Address:
O. P Gupta


Two cases with mean age of 66 years were put on antituberculosis drugs containing isoniazid, rifampicin and ethambutol. Both of them exhibited a high grade isoniazid induced pyrexial response. This drug induced fever was thought to be both due to idiosyncratic reaction and the cidal effect of antituberculosis drugs containing isoniazid on the tubercle bacilli contained in the macrophages leading to release of endogenous pyrogens. Impaired immune response in the old age also may have a role to play.


How to cite this article:
Gupta O, Gupta R, Arora V. Isoniazid Induced Fever - Report Of Two Geriatric Cases.Lung India 1999;17:79-81


How to cite this URL:
Gupta O, Gupta R, Arora V. Isoniazid Induced Fever - Report Of Two Geriatric Cases. Lung India [serial online] 1999 [cited 2021 Mar 1 ];17:79-81
Available from: https://www.lungindia.com/article.asp?issn=0970-2113;year=1999;volume=17;issue=2;spage=79;epage=81;aulast=Gupta;type=0